RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 256–265 (Mi de9880)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

Strong stability of operator-differential and operator-difference schemes

P. P. Matusa, I. N. Panayotovab

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Angel Kanchev University of Ruse, Bulgaria

Full text: PDF file (1605 kB)

English version:
Differential Equations, 1999, 35:2, 257–267

Bibliographic databases:
UDC: 519.63
Received: 26.10.1998

Citation: P. P. Matus, I. N. Panayotova, “Strong stability of operator-differential and operator-difference schemes”, Differ. Uravn., 35:2 (1999), 256–265; Differ. Equ., 35:2 (1999), 257–267

Citation in format AMSBIB
\Bibitem{MatPan99}
\by P.~P.~Matus, I.~N.~Panayotova
\paper Strong stability of operator-differential and operator-difference schemes
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 256--265
\mathnet{http://mi.mathnet.ru/de9880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726409}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 257--267


Linking options:
  • http://mi.mathnet.ru/eng/de9880
  • http://mi.mathnet.ru/eng/de/v35/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Matus, I. N. Panayotova, “Coefficient stability of three-level operator-difference schemes”, Comput. Math. Math. Phys., 41:5 (2001), 678–687  mathnet  mathscinet  zmath
    2. P. V. Vinogradova, A. G. Zarubin, “Asymptotic error estimates of a linearized projection-difference method for a differential equation with a monotone operator”, Num. Anal. Appl., 3:4 (2010), 317–328  mathnet  crossref
  • Number of views:
    This page:54
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019